# SDR HEEA0010802

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 7630807900101
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHT STAYS ON WITH OIL PRESSURE.
